# SDR USAA2014111800001

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 37,956 hours, 25,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN BECAME HAZY WITH SMOKE & BURNING SMELL WITH APU RUNNING & BLEED ON.  THIS HAPPENED ABOUT 45 MIN AFTER LANDING AT THE GATE WITH ENG OFF RIGHT BEFORE BOARDING PAXS.  ACCOMPLISHED JOB CARD 26L00021001.  NO DEFECTS NOTED.  NO ODORS AT THIS TIME.  ACFT OK FOR SERVICE.
